# SDR REXA2015091400881

- Difficulty date: September 14, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 FLIGHT DECK FLOOR SUPPORT ANGLE & NUT PLATES AT FS 280.00 HAVE POSSIBLE CORROSION.  R & R FLIGHT DECK FLOOR SUPPORT ANGLE FS 280 IAW SRM 51-42-06, 51-42-13, 51-42-21.
